# SDR 99ZZZX3308

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Slide Tue
- Part number: 100A703029
- Condition: Cracked
- Location: Mlg
- Part time: 15,936 hours
- Component: 107A703031A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J32 RIGHT MLG, PN 107A703031A, SN BADL-798, WAS SENT IN FOR SCHEUDLED OVERHAUL.  MAGNETIC PARTICLE NDT INSPECTION OF SLIDE TUBE, PN 100A703029, SN AP008, REVEALED AN INDICATION (CRACK) EXTENDING FROM THE TOP OF THE TUBE THROUGH THE HOLE FOR SOCKET SET SCREW, PN 741M1-4D, AND DOWN THE TUBE FOR AN ADDITIONAL 0.400 INCH.  SUBJECT SLIDE HAS BEEN REJECTED, AND WILL BE REPLACED.
